MathSciNet Relay Station
MathSciNet bibliographic data
MR350249 (50 #2742) 40F05
Fridy, J. A. Absolute summability matrices that are stronger than the identity mapping. Proc. Amer. Math. Soc. 47 (1975), 112–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement